# SDR SWAA2022052509215

- Difficulty date: May 18, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N774SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27882
- Aircraft time: 70,806 hours, 41,985 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Lacing
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST- L1 DOOR SLIDE HAS EXCESSIVE GIRT HANGING DOWN. / [01] READJUSTED L1 DOOR SLIDE GIRT REF B737 AMM 25-66-01-400-803;[02] VERIFIED 1;COMPLETE
